# SDR CALA2019093001675

- Difficulty date: September 30, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 69,067 hours, 24,386 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543150
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO FWD WINDSHIELD CRACKED C/W STEP A THRU STEP D(2) REF AMM 56-11-11-000-0801. NEW R1 WINDOW IS DESIGNATED H13. FOUND WINDOW HEATER RESISTANCE TO BE 33.7 OHMS. MOVED TERMINAL BOARD TAP FROM TB5012 TAP 2 TO TAP 1 AMM 30-41-21-000-801 INSTALLED NEW WINDSHIELD REF AMM 56-11-11-400-801 PRESSURIZATION LEAK CK COMPLIED WITH ON L/P 3404731 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1014215  SN OFF 6468 WINDSHIELD, B73  OFF 99-5611-9-9001 6468 ON 99-5611-9-9001 7590
